# SDR AWXA0000515

- Difficulty date: August 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 49,493 hours, 30,417 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, APU FIRE WARNING INDICATION AT 1000 FT, THEN WENT OUT, CAME ON AGAIN AND STAYED ON.  CHECK LIST COMPLETED, FIRE HANDLE PULLED (APU WAS SHUTDOWN PRIOR TO DEPARTURE).  INSPECTED APU FOR FIRE DAMAGE, NONE NOTED.  COMPLIED WITH MAINTENANCE MEL PROCEDURES, PULLED AND COLLARED CIRCUIT BREAKER.
